# SDR HNAA2013101700535

- Difficulty date: October 17, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 45,575 hours, 52,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY RED LIGHT INOPERATIVE AT ROW 11.  R & R BULB IAW MM 33-51-00.  OPS CHECKED GOOD.
